# SDR SWIA201335472

- Difficulty date: December 2, 2013
- Submitted: December 6, 2013
- Operation: Air carrier
- Aircraft: N564SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120339
- Aircraft time: 32,738 hours, 44,756 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR SYS DISAGREE WHEN SELECTING GEAR DOWN.  LT MAIN RED B LIGHT, L MAIN GRN A LIGHT, ALL OTHER INDICATIONS NORMAL.  VISUAL GEAR DOWN THROUGH CABIN WINDOW.  FLT 5363 RECONNECTED CANNON PLUG ON LT MLG DOWN & LOCKED PROX SENSOR B.  OPERATIONS CHECKED GOOD.
